Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning and vaginal discharge. Pregnant. Normal test. Cause?

i m 27years old, 22weeks pregnant, its my first pregnancy. i used primolut N 5mg in 2009 to delay menstraution. after stop using it, i had my normal periods but after 1 month i experienced itching around vagina and vulva , it becomes more at night times and usually not occur during day timings. i used a herbal medicated oil to cure it. it lessen usually the problem, then i experienced a vaginal discharge that also causes burning and itching around outside the vagina and vulva, for this i used the same oil. in 2009, the problem vanished after sometime but again in 2010 during rainy season, re appears, i used the same oil, it lessen the problem again. in 2011 the problem vanishes upto 75%, and what i have noticed is the change of water which i used to clean my sanitory need. i also used hair removing cream. the water which i used previously for sanitory purpose is from the well, the hard water, in 2012 i got married and the problem of itching is almost over nearlly 95% but still had a minor burning problem around vagina that is outside and of labia minora but it happens sometimes and vanishes itself within a minute. this minor burning is associated with the little vaginal dicharge. i have told this to my gynae doctor, she has done a test, and the result is normal. she said she thinks its normal because the color, consistency odour of discharge is normal, and the ultrasound reports which are doing during pregnancy are all normal. so what is the most probable reason for this kind of minor burning after vagianal dicharge that occurs sometimes with the discharge not with every discharge?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi and welcome to the site.

Itching that is noticed to come mostly at night is usually not related to an infection. It is more often related to a skin condition. This can be something like lichen sclerosis, eczema or psoriasis. It may be helpful to try first some low dose steroid cream. The type you are able to buy without seeing a doctor depends on what country you live in. This cream or ointment (for example: hydrocortisone 1% cream) can be used with a light coating on the skin twice daily. If this helps, it is safe to continue a light coating 1-2 times daily if there is any itching. It would be better during pregnancy to stop the medication if there is no itching. If this is the cause, improvement will be noticed within 1-2 days.

The other possibility is an irritation of the sweat glands. Keeping the skin dry with good air would help. Sometimes if underwear is worn to sleep or tight clothes during the day, the sweat glands can get irritated and itch. Removing tight and especially moist clothing as quickly as possible can help this. Also taking Benadryl 25mg before bedtime can stop decrease the itch at night. Benadryl may come under a different name depending on what country you live in. But it is a common medication and can usually be found easily without seeing a doctor.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor